# SDR SWAA2015091643958

- Difficulty date: July 25, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737790
- Aircraft serial: 30035
- Aircraft time: 34,079 hours, 23,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT BS 540, BETWEEN LBL 8 TO RBL 8.  REPAIRED SKIN IAW ER & EA.
